MathSciNet Relay Station
MathSciNet bibliographic data
MR150706 (27 #698a) 53.75
Aleksandrov, A. D. Uniqueness theorems for surfaces in the large. I. Amer. Math. Soc. Transl. (2) 21 1962 341–354.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement